Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Using PHGH to increase blood flow to penis. On Clonazepam, Busparone and Effexor. Have PTSD, depression and Hypothyroidism

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
use of PHGH (used by porn stars to increase blood flow to penis). The meds that I use or most of them (clonazepam, busparone, Effexor especially. I have PTSD from Vietnam (depression, anxiety, hypothyroidism, am using a beta blocker.
Posted Sat, 5 Oct 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Brief answer....It is a new product but not FDA approved.
Detailed answer.
PHGH is a new male enhancement product having a big fan following and backed by lot of advertisement.
Although it is supposed to be a herbal product but it lacks scientific evidence and not US FDA approved.
Since there is no scientific data available,we don't know the side effects of this product as well as its interaction with different medications,including what you are already taking.
As a doctor I would not recommend its use because I am not sure about it.
However you may talk to your doctor for its use as he may be having more experience and more trust regarding this drug and it's use in you.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Using PHGH to increase blood flow to penis. On Clonazepam, Busparone and Effexor. Have PTSD, depression and Hypothyroidism 30 minutes later


Thank you so much for your insightful is good advice.

I see my personal physician on Wednesday...I shall ask her to read the bottle and give me her comments. Yes her...I figure if females have a male Dr., then I should have a female Dr. After all fair is fair...right?
Answered by Dr. Pavan Kumar Gupta 14 minutes later
It would be really proper to talk to your doctor as she might give you more proper information and advice.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor